| Catalog Number |
508-80-001 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Joint Laxity (4526)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to glenoid wall collapsed, broken fragmented piece left in the patient.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-00940; 508-65-001, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Additional Manufacturer Narrative
This supplemental report was create to update the evauation in h11.The agent reported "glenoid wall collapsed" the previous surgery and the surgery detailed in this event occurred 3mo.Apart.Item number: 508-80-001.Item description: altivate rev revision mod baseplate and taper kit, 8.0mm wdg.Lot number: 5017a1029.Part revision: a.Product type: shoulder.Manufacture date: 9/23/24.Expiration date: 9/17/29.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause:
the root cause of this complaint was a revision surgery due to glenoid wall collapsed.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Containment:
inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review:
a review of the device history record(s) show that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history:
customer complaint history of the reported device(s) showed no present trends or on-going issues that are needing a review.